# SDR MALA976324

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 522794
- Condition: Failed
- Location: Rt Eng Oil Temp
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF MSP, RIGHT ENGINE OIL TEMP INDICATING BETWEEN 150 DEGREES AND TOP OF GAUGE LIMIT.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED RIGHT ENGINE OIL TEMP INDICATOR AND ENGINE OIL TEMP DETECTOR.  RAN AIRCRAFT AT ALL POWER SETTINGS OPS AND LEAK CHECK GOOD.
